| Texto completo | |
| Autor(es): |
Azevedo, Vinicius T.
;
Bonotto, Everaldo M.
;
Cunha, Arthur C.
;
Nascimento, Marcelo J. D.
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Differential Equations; v. 365, p. 39-pg., 2023-05-02. |
| Resumo | |
We consider a nonautonomous semilinear evolution problem that models some sort of propagation problem in nonlinear elastic rods and nonlinear ion-acoustic waves. We investigate the existence and stability of a family of pullback exponential attractors for our problem under suitable growth and dissipativeness conditions. Moreover, we also prove the upper and lower semicontinuity of this family of pullback exponential attractors at time zero. As a particular case, we obtain the existence of the pullback attractor in an appropriate space, we prove its upper semicontinuity and, lastly, we obtain a regularity result of this pullback attractor.(c) 2023 Elsevier Inc. All rights reserved. (AU) | |
| Processo FAPESP: | 19/26841-8 - Estudo de problemas semilineares parabólicos e hiperbólicos não-autônomos |
| Beneficiário: | Marcelo José Dias Nascimento |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 20/14075-6 - Sistemas dinâmicos e seus atratores sob perturbação |
| Beneficiário: | Alexandre Nolasco de Carvalho |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |